# SDR 22AA201000062

- Difficulty date: February 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 91,438 hours, 21,022 cycles
- Engine: Ge CF650C2
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part serial: 47819
- Condition: Corroded
- Location: Center Wing
- Part time: 91,438 hours, 21,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, CABIN CORROSION FOUND ON CTR WING SECTION SURFACE AT STA 1156 TO STA 1221 X = 107.5 (RT). NON-ROUTINE 0220, CTR WING SECTION SURFACE AT STA 1156 TO STA 1221 X = 107.5 (RT) CORROSION REMOVED AND REPROTECTED IAW SRM 51-21-01 VOLUME II AT S 21 FOUND WITHIN LIMIT IAW SRM 57-20-00, FIG 18, VOL 1, REVISION 96.  S-13 AND S-16 REWORKED CARRIED OUT IAW SRM 57-20-00, FIG
 18, VOL I & EN 1021-10 AND FAA APPROVED FORM 8110-3 DATED 12 MARCH 2010.
